MAUDE Adverse Event Report: ABBOTT VASCULAR RHV 115; ACCESSORIES

ABBOTT VASCULAR RHV 115; ACCESSORIES
Catalog Number 23245
Medical Device Problem Codes Product Quality Problem (1506); Unstable (1667)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2019001.The device was received.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.The two additional rotating hemostatic valves (rhv) devices referenced are filed under separate medwatch report numbers.
 
Event or Problem Description
It was reported that before use, the o-rings of three rotating hemostatic valves (rhv) were noted to be unstable.Therefore, a copilot was used instead to successfully complete the procedure.There was no patient involvement.No additional information provided.Returned device analysis revealed that the cap of the rhv leaked.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported product quality problem irregular appearance/ o-ring was able to be confirmed however after further investigation it was determined to be in specification.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.After further investigation it was determined to be in specification.There is no indication of a product quality issue with respect to manufacture, design or labeling.H6: device code 1667 was removed.

Brand Name
RHV 115
Common Device Name
ACCESSORIES
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9322454
Report Number2024168-2019-13570
Device Sequence Number14046690
Product Code DYB
UDI-Device Identifier08717648013386
UDI-Public08717648013386
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K934624
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue Number23245
Device Lot Number60177549
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2019
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer01/02/2020
Initial Report FDA Received Date11/14/2019
Supplement Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1